Ok, I try to described my side effects.
I have been on mirena 6 months. I started to have problems with blood pressure and some weird feelings. It's difficult to describe it was like vertigo, weakness and diarrhea in the same time. Generally I felt not well. Because to many things happened at once I was sure it was mirena. I decided to removed it. I was the best decision I've ever made!
After removing I started feel worse. It was horrible! I've had problems with heart palpitations, blood pressure, chest pain, throat squeezes and feelings like something stuck in my throat, depression, anxiety, panic attack, rush, join pain, hair loss, trembling inside my body, headache, huge spots, breathing problem, heartburn, muscle weakness, legs and arms numbness (especially in left side), insomnia and many, many others.
I'm lucky because my husband has supported me all the time. He is my the best friend. It was really hard time for him and for my children (I've got 3). Many times I thought that I'm going to die.
Now I still struggle with breathing problem, muscle weakness, numbness, anxiety and some digestive symptoms. Sometimes, for a short time I feel kind of depression. The worst thing for me is that it looks some side effect is over but after months it hit me again.
Diana, for you and for all mirena victim on this forum good lack. Thank you.